# SDR UPS07M49689

- Difficulty date: March 3, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 815 S48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BILGE AREA LONGERON L48 FOUND WITH CORROSION AS MARKED.  FWD CARGO STA 815 LONG L48 REMOVE AND FOUND OVER LIMITS PER SRM 53-00-01 FIG 3 V.I R.38.  HFEC CARRIED OUT PER DAC NDTSPM R.13 PART6 06-10-01.001/011.  FOUND NO CORROSION CRACK.  REPAIR ANGLES FAB PER EN1146-07.  FPI CARRIED OUT PER DPS 4.707 REV AW AND FOUND NO CRACK EVIDENT.  REP ANGLES AND SHIM AT FWD CARGO STA 815 LONG L48.  INSTALLED PER SRM 51-31-01 V.II R.38.
